Hi, my real name is Roger : I would like... - British Liver Trust

British Liver Trust

22,149 members11,541 posts

Hi, my real name is Roger

Godis
Godis

I would like to share my condition liver fibrosis with someone, im New to this and is curious about it.

17 Replies
oldestnewest
Hidden
Hidden

Hi

I have Nash with some fibrosis, diagnosed in January. Feeling worse by the day, so much pain. See my consultant on 3rd august. Hope you are feeling better

Godis
Godis in reply to Hidden

Im just curious is there a cure

Godis
Godis in reply to Hidden

My system are pain in my right arm with stiffness having problems straighten it, dizziness when I stand, fluttering in my chest

Cathy-anne
Cathy-anne in reply to Hidden

When people say Nash what does it mean? I am new to the site and live in Australia.thankyou

Hidden
Hidden in reply to Cathy-anne

Hi

It means non alcoholic steatohepititis. Hope you are feeling ok. Lots of love Lynne xxxx

My blood pressure is high and I feel dizzy when I stand up

Hidden
Hidden

My consultant told me it can be reversed with diet but this hasn't worked for me. My symptoms are ruq pain going through to back, shoulder and shoulder blade pain, pain in spleen, every muscle, joint and bone hurt. Now my arms and legs seem to be seizing up! Fatigue is a big one as I hardly get any sleep due to pain. I really hope you feel better soon

Millie09
Millie09 in reply to Hidden

Hi Lynn, I was wondering how you were hun .I have a high fibrosis score, 27 .so stage f4 .I too suffer so so bad with fatigue but also insomnia if that makes any sense as it really doesn't to me. My hepetologist put me on lactulose and it's done nothing. Currently and still waiting for MRI scan now 8 weeks! Hope all goes well hun on 3 August xxx

Hidden
Hidden in reply to Millie09

Thank you so much. I still feel as rough as ever. Thank you for asking. Most people count down to their holidays but I'm counting down to seeing my consultant!!! So sorry you aren't feeling too good. Please take care. Lots of love Lynne xxxx

Millie09
Millie09 in reply to Hidden

Your always welcome Lynne, yes I know how you feel. I see my son's and my daughter getting ready with their families to go abroad. How I wish my was me .I used to go abroad twice a year at least when I was manager of a travel agents for 8 years and it makes me so sad .. How our lives have changed . I'm used to it now Lynn, it's the way I am .you take care hun , good luck in August xxxx

Hidden
Hidden in reply to Millie09

Thank you so much. You are so kind. Please take care. Lots of love Lynne xxxx

Millie09
Millie09 in reply to Hidden

😙xx

Godis
Godis in reply to Millie09

Im taking pravastatin 40mg and vitamin D3 2,000 unit capsules right now, my doctor haven't showed me any results from my blood test yet he just prescribe me these

I have high BP. At time I feel very dizzy, light headed when standing. My BP would drop to 74/42 when standing. Went to doctor and they said I was dehydrated. You should get checked by your doctor to be safe.

Trust1
Trust1Administrator

Hi Roger,

Welcome to the forum.

If you have high blood pressure and are feeling dizzy it would be a good idea to see your GP as soon as possible so they can examine you.

With regards to your liver condition, you may find our website useful to visit, we have many interesting publications you can download to find out more about your condition.

britishlivertrust.org.uk/

Please do remember that the publications are for general use and all specific medical advice should come from your own doctors who know you best.

We hope you find the forum a supportive place to visit,

Warm wishes,

Rebecca

mrsmerlin
mrsmerlin in reply to Trust1

I was just about to recommend the BLT website and the NHS website - put liver disease in search on that one,

Rita

Fibrosis can be reversed. It's basically inflammation with scarring but pre-cirrhosis. I depends on the cause and eliminating that. I have autoimmune diseases so had steroids, now on immunosuppressant. Fibrosis has healed, according to blood results.

You may also like...